Couldn't find what you looking for?

TRY OUR SEARCH!

In my last post I said about how I've been feeling sick from my birth control. I'm taking Crystelle which is generic for Lo Ovral. I am sexually active and was thinking if theres any chance this could be sickness from pregnancy. My last period was on july 23rd but I had sex a few days prior to that. Would I have still gotten my period if I were pregnant from the sex only a few days before? Could the nausea and vomitting I've experienced be due to pregnancy? Any help would be extremely appreciated. I need to ease my stress. Please help

Loading...

Hi erbear, I am not entirely sure that you are pregnant, especially if you are taking a birth control like you say. I think that it's pretty unlikely so bear in mind that it's probably not symptoms of pregnancy but instead it's just your birth control. Have you done any tests? I think that might be a good way to put your mind at ease. Let me know how it goes.
Reply

Loading...

I took a test a week or so ago and it came out negative. However now I'm having spotting. This also may be because of the pill, I guess, but I'm having period-like lower back and stomach cramps as well. So far, the pills been causing more problems then it's been helping!
Reply

Loading...